My legs,ankles,tops of feet, toes have been swollen for months. My abdomen and stomach are huge and hard as a rock. I was diagnosed with Lymph Edema back 2003-05 and am taking Lasix Furosimide 80mg and Sprionalactone 50mg daily and believe me I am in the bathroom under 10 minutes for at least 2 hours but the swelling rarely goes away. I have back issues and is why I'm on Vicodin and just thought could this be the reason ???
16 Aug 2012
I have to wonder about the tylenol in the vicodin causing liver problems for you. Has anyone ever told you you have ascities? There are things other then meds they could do if it was that. Maybe a change of medication to something without tylenol in it would help a little bit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking pain pills Only if I need to take I hate taking Medications period.I take Vicodin if I have to re guarding pains and swelling do to ...
3 answers • 2 Jan 2011
I am taking Hydrocodone/APAP 5/500; My Rx label also states "Vicodin" and "Danbury". The pill description: White oblong capsule, ...
1 answer • 5 Jul 2011
6 answers • 13 Sep 2012
It started with my right knee hurting, then swelling in the right leg and now swelling in my left.
2 answers • 12 Jun 2013
... Norvasc for HBP, and I know that it can cause some swelling of the lower extremities. Since I have been taking alfuzosin the swelling is much ...
0 answers • 22 Mar 2015